MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.67 ML, EXT SET PRESSURE INFUSION (400 PSIG) W/2 MICROCLAVE¿ CL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.67 ML, EXT SET PRESSURE INFUSION (400 PSIG) W/2 MICROCLAVE¿ CL; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC330623
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary received four (4) new mc330623 and one (1) used mc330623 for inspection.The seal was protruding from the proximal microclave of the used sample.No defects or anomalies noted on the new samples.A test pressure infusion was done on each sample.Each clamp failed and allowed fluid through.The seal protruded on three (3) of the new samples during the test.The reported complaint can be confirmed.The probable cause is unknown.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
Complaint email from (b)(6), supervisor of (b)(6) hospital was received with regards to a 9" (23 cm) appx 0.67 ml, ext set pressure infusion (400 psig) w/2 microclave clear, purple clamp, rotating luer where the reporter stated that the patient went to ct scan and when they came back, the iv tubing-rubber plug inside the microclave had prolapsed outside of the plastic microclave.The event occurred in emergency dept.At (b)(6).There was patient involvement but unknown adverse event.Unsure of how this occurred.There were no adverse event and no delay in therapy.

Brand Name
9" (23 CM) APPX 0.67 ML, EXT SET PRESSURE INFUSION (400 PSIG) W/2 MICROCLAVE¿ CL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25266291
Report Number9617594-2026-00488
Device Sequence Number9758586
Product Code FPA
UDI-Device Identifier00887709097667
UDI-Public(01)00887709097667(17)291101(10)14218591
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330623
Device Lot Number14218591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown